# SDR 0102029984

- Difficulty date: June 6, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- Aircraft time: 75,555 hours, 69,936 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM MEM AND ON RETRACTION, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH A SLIGHT ROLL FELT.  CREW FOLLOWED COM PROCEDURES AND ROLL CEASED WHEN FLAPS EXTENDED.  AIRCRAFT RETURNED TO MEM.  MAINTENANCE FOUND SLAT HANDLE SWITCH INTERMITTENT.  REPLACED SWITCH S1-298 AND CYCLED SLATS NUMEROUS TIMES.  OPERATIONAL CHECK NORMAL.  AIRCRAFT OK FOR SERVICE.
